Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/77494
Title: A block-centered finite difference method for an unsteady asymptotic coupled model in fractured media aquifer system
Authors: Liu, W 
Cui, J 
Xin, J
Keywords: Asymptotic coupled model
Block-centered finite difference method
Karst aquifers
Issue Date: 2018
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2018, v. 337, p. 319-340 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: A block-centered finite difference method is proposed for solving an unsteady asymptotic coupled model, in which the flow is governed by Darcy's law both in the one-dimensional fracture and two-dimensional porous media. The second-order error estimates in discrete norms are derived on nonuniform rectangular grids for both pressure and velocity. The numerical scheme can be extended to nonmatching spatial and temporal grids without loss of accuracy. Numerical experiments are performed to verify the efficiency and accuracy of the proposed method. It is shown that the pressure and velocity are discontinuous across the fracture-interface and the fracture indeed acts as the fast pathway or geological barrier in the aquifer system.
URI: http://hdl.handle.net/10397/77494
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2017.12.035
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Citations as of Sep 11, 2018

WEB OF SCIENCETM
Citations

2
Citations as of Sep 18, 2018

Page view(s)

1
Citations as of Sep 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.